# SDR VNAA2025052911102

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N614NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15483
- Aircraft time: 11,216 hours, 9,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE BETWEEN FS421.00 AND FS437.00 AND STGR16R AND STGR17R. / PERFORMED PERMANENT REPAIR PER SRM 53-00-01.
